# SDR ASAA11410330

- Difficulty date: August 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 56,850 hours, 31,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 328 BL 0 OUTBOARD TO SERVICE DOOR HAS AREAS OF CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW B737 400 SRM 53 10 51.  REPAIRED FLOORBEAM IAW B737 400 SRM 53 10 51 FIG 201 REPAIR 5.
